Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
Alright so swim recently got their hands on a shitload of 300mg seroquel tablets. Swim is currently taking lamictal, wellbutrin, and zoloft. Since its swims first time using seroquel, how much should they take to get high and how is the best way to ingest (snort, chew?). Also, would it have any negative effects with the mood stabilizers and SSRIs that they are perscribed to?
You can not "get high" off of an atypical antipsychotic. You can take a bunch and sit around and drool on your self, but that is about it. DO NOT ATTEMPT TO TAKE THIS DRUG OTHER THEN AS PRESCRIBED!!!
Look, just because something is mind altering, doesn't mean it is recreational. The Belladonna alkaloids like scoplamine are an excellent example, yes, they alter you're perceptions, they also result in abject terror, black outs, a tendency to get naked in public, and arrests.
The Doktor is all for novel experimentation, but a scientist NEEDS to do research before embarking on such activities, they need to look at side effects, tripp reports, lethality levels, they need to understand what a drug does in the brain, what receptors are involved, and why it does what it does, only then are they in the position to make a sane decision to risk their life in going into the unknown. Even the most basic research should turn up that fucking around with anti-depressents, anti-psychotics, and mood stabilizers is a REALLY BAD IDEA, not to mention, NOT FUN.
In closing I'd like to point out that there are a number of posts on this subject and would really appreciate it if you'd take a few minutes next time you have a question like this to read through the numerous threads on it, then decide if your question is a new one that needs new answers.